# SDR REXA2014092100970

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 29,554 hours, 26,782 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLOOR LIGHTING INOPERATIVE BETWEEN ROWS 2 & 6.  R & R EMER FLOOR LIGHT CABLE FOR FWD SECTION IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD, ACFT OK FOR SERVICE.
